# SDR DL72W010601

- Difficulty date: April 11, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N831L
- Make and model: Boeing 727-2Q8
- Aircraft serial: 21826
- Aircraft time: 64,525 hours, 43,861 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH A SMALL BULGE AND CRACK AT FS 1030 AND STRINGER 30.  THE DAMAGE WAS REMOVED WITH A  1.5 INCHES  X 1.5 INCHES CUTOUT.   THE CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER ER/A 380542-14, REV A.
